# SDR CA151015013

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTING AIRPORT, PILOT NOTICED SMOKE IN THE CABIN. PILOT ELECTED TO SHUT DOWN ONE ENGINE AND RETURN AIRCRAFT BACK TO DEPARTURE AIRPORT WHERE IT LANDED WITHOUT INCIDENT.
